Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What is sulfur smelling medicines?

someone intentionally overdosed on about 50 tylenol pm, but then hours later went to the hospital where they said it was too far along to pump his stomach. he had to stay for a week drinking some sulfur smelling medicine. i'm trying to figure out the chances of his liver being healthy after this, and what the long term effects are for him
Asked On : Fri, 8 Jan 2010
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

the liver damage is acute and it will completely recover functionally. but the reserve function may be reduced. this will not be any problem but may become an issue if he again consumes suchh tablets again. so functionally his liver is fine,

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor